# SDR CALA2022031700699

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD 2018-03-12) L/H FR68 DOOR STOP #4 HAS CRACK INDICATION IN BO T I/B I/B HOLE MARKED AND DOOR STOP #1 BOT I/B HOLE IN RED, REPA IR BEFORE NEXT FLIGHT () IAW SRM 53-41-12-300-010 FIG 001. REINSTALLED #4 DOOR STOP FITTI REPAIRED ZONE AREA 2 INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBO 10700FC (FH NOT RELEVANT) INSP METHOD HFEC NTM CHAPTER 51-10-08 NG IAW AMM 52-13-31-400-002-A. INSP IAW SRI 53-41-12-205-009. DIMENT 24500FC (FH NOT RELAVENT) SUBSEQUENT INSP AT INTERVALS OF & ROTOTEST AMM 53-41-00. REF VT MAE NR0024969 REPAIRED DOOR STOP FITTING #4 I/B BOTTOM HO LE, REAMED TO FINAL SIZE .421" INSTALLED FREEZE PLUG & WASHER IAW SRM 53-41-12-300-010 FIG 001. REINSTALLED #4 DOOR STOP FITTI REPAIRED ZONE AREA 2 INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBO 10700FC (FH NOT RELEVANT) INSP METHOD HFEC NTM CHAPTER 51-10-08 NG IAW AMM 52-13-31-400-002-A. INSP. IAW SRI 53-41-12-205-009. DIMENT 24500FC (FH NOT RELEVANT) SUBSEQUENT INSP AT INTERVALS & ROTOTEST PER AMM 53-41-00 REF VT MAE NR#0024969, REPAIRED DOOR STOP FITTING #4 I/B BOTTOM HOLE, REAMED TO FINAL SIZE .421" INSTALLED FREEZE PLUG & WASHER DIP 53-DIP NEEDS TO HAVE MAJOR REPAIR CHECKED.
